# SDR AALA202504254566

- Difficulty date: April 18, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D5746004920000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SLAT BOLT TRACK 11 ON LH WING, MEASURES OF CORROSION ARE L=0.2165 INCH, W=0.0575 INCH, D=0.010 INCH. MAINTENANCE REPLACED SLAT BOLT TRACK 11 ON LH WING.
